Description
Product Name: Panadol Forte Susp 90ml
Product Form: Suspension
Pack Size: 90ml
Marketed By: GSK Consumer Healthcare
Generic Category: Fever And Pain Relief
Ingredients: Paracetamol
₨105.00
CompareProduct Name: Panadol Forte Susp 90ml
Product Form: Suspension
Pack Size: 90ml
Marketed By: GSK Consumer Healthcare
Generic Category: Fever And Pain Relief
Ingredients: Paracetamol
For oral administration only. For dosage, please refer to the dosage section below.
Weight (kgs) | Age (years) | Dosage (ml) |
---|---|---|
20 – 23 | 6 – 7 | 6 |
23 – 25 | 7 – 8 | 6.5 |
25 – 28 | 8 – 9 | 7.5 |
28 – 32 | 9 – 10 | 8 |
32 – 36 | 10 – 11 | 9.5 |
36 – 41 | 11 – 12 | 10.5 |
Contains paracetamol. Do not use with any other paracetamol-containing products. The concomitant use with other products containing paracetamol may lead to an overdose.
Do not use if bottle seal is damaged.
Keep out of sight and reach of children.